# SDR DALA2022021500976

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 REPAIR PASSENGER DOORS PER ERA. CORRECTIVE ACTION: COMPLIED WITH ERA 596958-14 REV ORIGINAL. DVI OF EXISTING REPAIR. (2120578)
